# SDR USAA200708001

- Difficulty date: August 5, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 45,882 hours, 32,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK FOUND AT RT AFT SERVICE DOOR CUTOUT IN FUSELAGE SKIN AT UPPER HINGE AREA.  REMOVED DAMAGE & INSTALLED DOUBLER REPAIR PER SRM 53-60-01 FIG 201.
